# SDR C2XA10SH433

- Difficulty date: December 19, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 22,568 hours, 17,073 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 2 ENGINE LOWER FWD YOKE CRACKED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE LOWER FWD YOKE IAW EC5450-01028.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
